DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Viagra (Sildenafil) - Chorioretinopathy - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Chorioretinopathy ()

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Viagra (Sildenafil) where reactions include chorioretinopathy. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Viagra side effects in 68 year old male

Reported by a physician from United States on 2012-01-03

Patient: 68 year old male

Reactions: Retinal Detachment, Chorioretinopathy

Drug(s) suspected as cause:
Viagra



Possible Viagra side effects in 70 year old male

Reported by a physician from United States on 2012-01-03

Patient: 70 year old male

Reactions: Retinal Detachment, Chorioretinopathy

Drug(s) suspected as cause:
Viagra

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2014